Previous |  Up |  Next


Title: Variational methods in mathematical theory of viscoelasticity (English)
Author: Brilla, Jozef
Language: English
Journal: Proceedings of Equadiff III
Volume: 3rd Czechoslovak Conference on Differential Equations and Their Applications. Brno, Czechoslovakia, August 28 - September 1, 1972
Issue: 1972
Pages: 211-216
Category: math
MSC: 49S05
MSC: 73.44
MSC: 74D99
MSC: 74K20
idZBL: Zbl 0333.73037
idMR: MR0353788
Date available: 2009-02-11T16:39:47Z
Last updated: 2012-09-12
Stable URL:


Files Size Format View
Equadiff_03-1972-1_27.pdf 575.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo